A bernstein type theorem of ancient solutions to the mean curvature flow

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We derive a curvature estimate for the entire graphic solution to the mean curvature flow. As a consequence we show a Bernstein type theorem for ancient solutions (or eternal solutions) to the mean curvature flow.

Original languageEnglish
Pages (from-to)1325-1333
Number of pages9
JournalProceedings of the American Mathematical Society
Volume144
Issue number3
DOIs
Publication statusPublished - 2016 Mar

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A bernstein type theorem of ancient solutions to the mean curvature flow'. Together they form a unique fingerprint.

Cite this